# SDR 99ZZZX29

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130RC
- Make and model: Cessna P210N
- Aircraft serial: P21000822
- Engine: Cont TSIO520AF
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Gasket
- Part number: 640877
- Condition: Missing
- Location: Turbocharger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING LOW MANIFOLD PRESSURE, THE GASKET BETWEEN THE TURBOCHARGER TURBINE INLET AND EXHAUST SYSTEM WAS FOUND MISSING CREATING A SERIOUS EXHAUST LEAK.  GASKET WAS INSTALLED PER P210N MM.  THIS PART IS NOT ILLUSTRATED IN THE PARTS MANUAL, BUT IS LISTED IN PARTS LISTING.  NOTE:  EXHAUST STACK WAS REPLACED 1-8-98 AT 2,060.1 HOURS.  DEFECT FOUND AT 2,178.8 HOURS.
